Determination of an additive time-and space-dependent coefficient in the heat equation

Huntul, M, Lesnic, D orcid.org/0000-0003-3025-2770 and Johansson, T (2018) Determination of an additive time-and space-dependent coefficient in the heat equation. International Journal of Numerical Methods for Heat and Fluid Flow, 28 (6). pp. 1352-1373. ISSN 0961-5539

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Emerald Publishing Limited 2018 Published by Emerald Publishing Limited. Licensed re-use rights only. This is an author produced version of a paper published in International Journal of Numerical Methods for Heat & Fluid Flow. Uploaded in accordance with the publisher's self-archiving policy. Available online; https://doi.org/10.1108/HFF-04-2017-0153.
Dates:
  • Published: 4 June 2018
  • Accepted: 27 July 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Sep 2017 08:46
Last Modified: 13 Aug 2018 15:14
Status: Published
Publisher: Emerald Group Publishing Ltd.
Identification Number: https://doi.org/10.1108/HFF-04-2017-0153

Share / Export

Statistics